# SDR AALA20171108002

- Difficulty date: November 7, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737-8
- Aircraft serial: 44463
- Aircraft time: 9 hours, 5 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ATTENDANTS OXYGEN MASKS FAILED TO DEPLOY DURING TESTING. REPACKED THE OXYGEN MASKS AND DEPLOYED SUCCESSFULLY.
